Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Bright red spots on chest, chin, forehead. Took liver-G.I, detox. Treatment?

I have several very bright red spots on my skin. the red spot on chest is about the size of a quater and after several days had a little fluid. I have a couple of spots on my chin and forehead . The size is small and a little jagged but again very bright red. The only other symptonms I have are fatigue and a littel chest fluid. I have just finished a
Liver-G.I. Detox ordered by my enviromental physician. I took it for 3 weeks. 2 capsules twice by the end, however I started with only 2 capsules a day.
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for the query.
In my view it may not be a drug rash, as you mentioned there is fluid in the lesions which is usually not seen in drug rashes.
You may be suffering from a viral exanthem.
Antivirals may be the treatment of choice

Please meet a dermatologist for exact diagnosis.

Let me know if you have any other doubt.
you can ask a direct question to me on this forum, following the below link.

Thank you
Answered: Mon, 10 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor